Allercet Cold Tablet
Allercet Cold Tablet
Allercet Cold Tablet
Allercet Cold Tablet
Allercet Cold Tablet
Allercet Cold Tablet
Allercet Cold Tablet

Allercet Cold Tablet

By MICRO LABS
10 Tablet(s) in Strip
58.22*
MRP 71.00
15% OFF
3% EXTRA
Inclusive of all taxes
15 days return policyRead More
All the Products are packed and stored Safely

Medical Description

Allercet Cold Tablet is a combination of medicines. It contains Paracetamol, Phenylephrine, and Levocetirizine as active ingredients. Allercet Cold Tablet is used to treat fever, stuffed or blocked no...
Read more

Product Summary

Offer Price₹58.22
You Save₹12.78 (18% on MRP)
Best OfferUse Code: 18SAVE & get 18% discount
ContainsLevocetirizine(5.0 Mg),Phenylephrine(10.0 Mg),Paracetamol / Acetaminophen(500.0 Mg)
UsesFever and blocked nose
Side effectsVomiting, irregular heartbeat, retention of Urine, headache
ClassificationCOUGH COLD PREPARATION
Check more medicines with composition as Levocetirizine(5.0 Mg) + Phenylephrine(10.0 Mg) + Paracetamol / Acetaminophen(500.0 Mg)

Uses of Allercet Cold Tablet

For the treatment of fever and blocked nose (Nasal congestion) associated with allergy and cold.

Contraindications of Allercet Cold Tablet

  • If you are allergic to paracetamol, Phenylephrine, Levocetirizine or any constituent of this tablet.
  • If you are using a medicine similar to Phenylephrine like Oxymetazoline for cold.
  • If you have a tumour in the adrenal gland, also known as Phaeochromocytoma.
  • If you have an eye disorder called Glaucoma or thyroid-related disorder.
  • If you are using any psychiatric medicines or medicines for brain-related disorders.
  • If you have high blood pressure, heart-related disorder, diabetes, liver or kidney disorder.

Side effects of Allercet Cold Tablet

  • Headache
  • Dizziness
  • Increased blood pressure
  • Vomiting
  • Irregular heartbeat
  • Retention of Urine
  • Rashes on the skin
  • Reduced platelets and white blood cells

Precautions and Warnings of Allercet Cold Tablet

Pregnancy

Q:
Can I take Allercet Cold Tablet during pregnancy?
A:
Allercet Cold Tablet is not recommended during pregnancy as components of this medicine may reduce the flow of nutrients from the mother to the unborn baby (placental perfusion). Pregnant women should always consult a doctor before using any medication.

Breast Feeding

Q:
Can I take Allercet Cold Tablet while breastfeeding?
A:
Components of Allercet Cold Tablet pass into breastmilk and can affect the breastfed infant. Thus, the use of this medicine is not recommended in breastfeeding mothers unless prescribed by the doctor.

Driving

Q:
Can I drive if I have consumed Allercet Cold Tablet?
A:
No, it is not recommended to drive after consuming Allercet Cold Tablet as it causes dizziness.

Alcohol

Q:
Can I consume alcohol with Allercet Cold Tablet?
A:
Due to the presence of paracetamol, it is not recommended to consume alcohol as it increases the risk of side effects of this medicine and can also damage your liver if you are a regular drinker.

Other General Warnings

Talk to your doctor if
  • You have Diabetes or Raynaud's phenomenon, a disorder where the colour of the skin changes when exposed to hot and cold temperatures.
  • You have an enlarged prostate gland and experience difficulty during urination.
  • You have a tendency to retain urine.
  • You have a tendency to develop fits, seizures, or tremors.
  • You have any liver-related disorder or severe liver dysfunction.
  • You are using any other medicine containing paracetamol.

Mode of Action of Allercet Cold Tablet

How Does It Work?

  • Allercet Cold Tablet works by the combined action of its three components, namely Paracetamol, Phenylephrine and Levocetirizine.
  • Paracetamol helps in reducing fever. It reduces fever by inhibiting chemical substances that cause an increase in temperature and also acts as a pain killer.
  • Phenylephrine acts by constricting the blood vessels around the nose and thus reduces swelling. This helps in clearing the blocked nose.
  • Levocetirizine acts by inhibiting a substance called Histamine, which results in symptoms like swelling, running nose, rashes associated with allergy.

Directions for Use of Allercet Cold Tablet

  • Take Allercet Cold Tablet as per your doctor's instructions.
  • This medicine should be taken as a whole with water.

Interactions of Allercet Cold Tablet

Interactions with other medicines

  • Concomitant use of Allercet Cold Tablet with psychiatric medicines like Isocarboxazid and Selegiline can increase blood pressure and other heart-related side effects such as palpitations.
  • Medicines such as Debrisoquine, Guanethidine, Reserpine, and Methyldopa when used together with Allercet Cold Tablet, can increase the risk of heart-related side effects.
  • Allercet Cold Tablet decreases the effect of other medicines like pseudoephedrine to treat cold.
  • Allercet Cold Tablet reduces blood pressure-lowering effect of anti-hypertensives such as Acebutolol and Atenolol.
  • Anti-coagulant effect of medicines like Warfarin is increased by Allercet Cold Tablet, and there can be a risk of bleeding.
  • The effect of Allercet Cold Tablet is increased when used along with medicines like Metoclopramide or Domperidone that are used to control vomiting.
  • The effect of Allercet Cold Tablet is decreased when used along with medicines like Cholestyramine that is used to control high cholesterol.
  • The effects of medicine like Ergotamine used to treat migraine can be increased when used together with this medicine.
  • Use of Allercet Cold Tablet with Digoxin, a medicine used for heart disorders can increase the risk of heart disorders.

Storage and disposal of Allercet Cold Tablet

  • Store below 25°C and in the original package.
  • Keep it away from children and pets.

Dosage of Allercet Cold Tablet

Overdose

Overdose of Allercet Cold Tablet can cause severe liver damage, vomiting, loss of appetite, abdominal pain, increased blood pressure, and decrease in heartbeat. In case you have taken an excessive dos...
Read more

Missed a Dose

If you have missed any dose of Allercet Cold Tablet, take it as soon as you remember. If it's time for your next dose, skip the missed one and continue with your regular dose schedule. Do not take a d...
Read more

Content Details

WRITTEN BY
doctor

Dr. Arpit Verma

MBBS, MD (Pharmacology)

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: Can Allercet Cold Tablet be used in children?

A: No, it is not recommended for children under 12 years of age as there is limited safety information related to its use in children. An average adult dose can result in overdose in the child, and hence a paediatrician's advice is a must before giving any medicine to a child. Also, children are not capable of expressing the distress, and their body functions and organs are not developed as an adult. Thus any medicine given to them should be under a doctor's supervision.

Q: Is Allercet Cold Tablet an antibiotic?

A: No, this medicine is not an antibiotic. It is used for reducing fever, cough, cold and symptoms of seasonal allergies such as blocked or stuffed nose, sneezing etc.

Q: Can Allercet Cold Tablet be used for a sore throat?

A: Yes, this medicine can be used for a sore throat associated with cold and allergies.

Q: Can Allercet Cold Tablet be used for dry cough?

A: No, this medicine is not used for dry cough as it does not have any action in thinning the mucous or increasing secretion to expel the cough out.

Q: Can Allercet Cold Tablet be used for Fever?

A: This medication can be used for fever associated with cold, nose block and allergies. However, fever can occur due to many reasons. Hence it is advised to consult a doctor before using this medicine and avoid self-medication.
Product Details
Brand
ALLERCET COLD
Last Updated on: 24 Apr 2021 | 12:57 PM (IST)
Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.